# SDR CALA2025041503852

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311N504290
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - B757-54-3-0055 ENGINE #1 NACELLE STRUT INTERNAL METAL CROSS BEAM LOCATED UNDER PRECOOLER HAS A GOUGE. DOT 75-005 HA-75.   REWORKED CROSSBEAM PER EC/RA 5450-03002 AND VT MAE EA 754-5420-1 3-A3877 REV -.
